Top 9 Chewable Tylenol for Kids – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

160 mg Acetaminophen for Pain & Fever Relief, 24 ct, Children's Tylenol Chewables, Grape

#ad
Tylenol #ad - Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.

This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Tylenol has been relied on by parents for over 60 years.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828

2. Motrin

#ad

Children's Motrin Chewable Tablets with 100 mg Ibuprofen for Pain & Fever, 24 ct, Grape

#ad
Motrin #ad - From the brand chosen by parents year after year, Motrin chewable children's ibuprofen can be used for children ages 2 to 11 years. This children's medicine temporarily relieves minor aches and pains due to the common cold, headache and toothache, flu, sore throat, and works to quickly reduce fever.

24-count of children's motrin chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. The pain reliever and fever relief medicine for kids is available as a convenient, chewable tablet in kid-friendly grape flavor. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.
BrandMotrin #ad
ManufacturerAmazonUs/JOBN7 #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Numberbergw-989

3. Tylenol

#ad

Acetaminophen for Pain & Fever Relief, Children's Tylenol Chewables, 24 ct, Bubble Gum

#ad
Tylenol #ad - This kids' cold & pains, headache & flu medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen- and aspirin-free formula.

24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief. Tylenol has been relied on by parents for over 60 years.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.06 Pounds
Width2.85 Inches
Part Number51924
Model51924

4. Advil

#ad

Advil Junior Strength Chewables 24 Tablets, Ages 2–11, Grape Flavor, Fever Reducer/Pain Reducer, Pack of 2, 100mg Ibuprofen

#ad
Advil #ad - Active ingredient: ibuprofen 100 mg fever reducer/pain reliever NSAID; suitable for children ages 2-11 years. Multi symptom pain medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches. Includes two packs of advil Junior Strength Chewables, 100mg Ibuprofen, 24 chewable tablets. Advil chewable medicine for kids lasts up to 8 hours in just one dose. Great-tasting, grape-flavored chewable tablets are a convenient way to relieve fever, aches and pains.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

5. Amazon Basic Care

#ad

Pain Reliever and Fever Reducer NSAID, Amazon Basic Care Children's Ibuprofen Chewable Tablets, 24 Count, 100 mg

#ad
Amazon Basic Care #ad - Nsaid: chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down. Active ingredient: the active ingredient in amazon basic Care Children's Ibuprofen Chewable Tablets, a pain reliever and fever reducer, 100 mg is ibuprofen 100 mg, which compares to the active ingredient of Children's Motrin.

Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, sore throat, flu, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, headaches and toothaches.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

6. Tylenol

#ad

Children's Tylenol Liquid 4 fl. oz & Chewable 24 ct, 2 pc bundle, Pain Relief, Grape

#ad
Tylenol #ad - Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension.

Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets. Both pain relieving products feature a formula that is aspirin-free, and ibuprofen free, alcohol-free, so they're gentle on the tummy.

This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, flu, sore throat, headache, and toothache. Tylenol has been relied on by parents for over 60 years. Kid-friendly product bundle comes from tylenol. They both come in great-tasting grape flavor and kid-friendly forms.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height5 Inches
Length4 Inches
Width2.06 Inches
Part NumberB07HPYLLJ3
ModelB07HPYLLJ3

7. Motrin

#ad

24 ct, Grape, Children's Motrin Dye-Free Ibuprofen Chewable Tablets for Pain & Fever

#ad
Motrin #ad - The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor.

This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever. From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years. 24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.
BrandMotrin #ad
ManufacturerAmazonUs/JOBN7 #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Numberbergw-737

8. Tylenol

#ad

Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen, Wild Berry, 18 ct

#ad
Tylenol #ad - From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are dye-free and available in a kid-friendly fruity Wild Berry flavor.

Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed. This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache. 18-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms.
BrandTylenol #ad
ManufacturerAmazonUs/JOBN7 #ad
Height3.58 Inches
Length1.34 Inches
Weight0.01 Pounds
Width3.03 Inches

9. Tylenol

#ad

30 ct, Wild Berry, Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen

#ad
Tylenol #ad - This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, headache, flu, sore throat and toothache.

30-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms. Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are dye-free and available in a kid-friendly fruity Wild Berry flavor. Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed.
BrandTylenol #ad
ManufacturerAmazonUs/JOBN7 #ad
Height3.58 Inches
Length1.34 Inches
Weight0.01 Pounds
Width4.02 Inches
Part Number300450416308